# SDR FDEA202409101265

- Difficulty date: September 10, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N988FD
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 67,543 hours, 26,681 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

SLIDE LIGHT WON T COME ON WHEN ARMING 1R DOOR.       FACT 10SEP24 00:37   FAT  AMM: 33-51-06-2-1  FOUND SLIDE LIGHT LENSE CAP LOOSE FROM SOCKET.  SECURED LENSE TO SOCKET. SLIDE LIGHT NOW  ILLUMINATES WHEN R-1 DOOR SLIDE IS ARMED. OK FOR  SERVICE.
